MAUDE Adverse Event Report: IRIDEX CORPORATION G PROBE ILLUMINATE

IRIDEX CORPORATION G PROBE ILLUMINATE
Model Number 16200
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is not deemed to be a serious incident due to: conjunctival burn is a known potential issue with the delivery of laser energy.There was no report of any permanent impairment to the patient, and conjunctival burns typically: do not result in life-threatening illness or injury, do not result in permanent impairment of a body structure or a body function, do not require hospitalization or prolongation of patient hospitalization, do not require medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.Therefore, because conjunctival burns are a known risk associated with the delivery of laser energy, and because conjunctival burns typically resolve within 24 to 48 hours without any medical intervention, it is determined that this event is deemed not a serious incident.Iridex will query the physician for additional clinical information.If additional information indicates a burn occurred that required medical intervention and/or permanently impaired a body structure, iridex will reconsider this reporting determination.
 
Event or Problem Description
It was reported that a patient experienced a conjuctival burn after 10 impacts with a g probe illuminate rfid.

Brand Name
G PROBE ILLUMINATE
Common Device Name
G PROBE ILLUMINATE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23483065
Report Number2939653-2025-00007
Device Sequence Number9478545
Product Code GEX
UDI-Device Identifier00813125015701
UDI-Public00813125015701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number16200
Device Lot Number901355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown